# SDR ASOA2013091208986

- Difficulty date: September 8, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 21,456 hours, 14,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 EXTERIOR EMERGENCY LIGHT IS OUT.   RELAMPED NR 5 EXT EMERGENCY LIGHT IAW AMM 33-51-15, OPS CHECKED GOOD.
